MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAXCORE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAXCORE; BIOPSY INSTRUMENT
Model Number MC2010
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for 5 out of 5 malfunctions and lot history reviews were performed.Out of 5 reported malfunctions, 5 devices were returned for evaluation.For the reported five malfunctions, the investigation is inconclusive for unsealed device packaging.Based upon the available information, the definitive root cause is unknown.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes five malfunctions.A review of the reported information indicated that model mc2010 biopsy instrument allegedly experienced unsealed device packaging.This information was received from one source.All malfunctions did not involve a patient as there was no patient contact.

Brand Name
MAXCORE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10299740
Report Number2020394-2020-04692
Device Sequence Number470816
Product Code KNW
UDI-Device Identifier00801741084508
UDI-Public(01)00801741084508
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMC2010
Device Catalogue NumberMC2010
Device Lot NumberREDW1473
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/20/2020
Patient Sequence Number1